# SDR AALA2020072079011

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 12,719 hours, 4,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,   EMERGENCY EXIT ROW SEAT LIGHTS, 18C & 19C, WERE INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 19C, OPERATIONAL CHECKED NORMAL IAW AMM 33-51-19.
